# SDR C2XA02IA087

- Difficulty date: April 7, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- System (JASC): 2540 · Lavatories
- Part: Smoke
- Condition: Detected
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AMA-  FLIGHT 3808 ON TAKEOFF THE CREW NOTED SMOKE IN THE LAV AND RETURNED TO AMA WITHOUT INCIDENT.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE LAV FIRE DETECTION SYSTEM AND CHECKED THE LAV FOR SMOKE, NO DEFECTS NOTED.  COULD NOT DUPLICATE THE PROBLEM AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
